# SDR AALA20070888

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T54/19MAY - DURING CLIMB RIGHT ENGINE FUEL FILTER CLOG INDICATION.  NO DECREASE IN AIRCRAFT OR ENGINE PERFORMANCE.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FUEL FILTER AND RIGHT ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
